Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 66, Number 217

All articles in this issue are freely accessible.

Locking-free finite element methods for shells
Douglas N. Arnold and Franco Brezzi.
Math. Comp. 66 (1997), 1-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370847
A reduced constraint $hp$ finite element method for shell problems
Manil Suri.
Math. Comp. 66 (1997), 15-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377665
How accurate is the streamline diffusion finite element method?
Guohui Zhou.
Math. Comp. 66 (1997), 31-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370859
A quasi-optimal error estimate for a discrete singularly perturbed approximation to the prescribed curvature problem
Maurizio Paolini.
Math. Comp. 66 (1997), 45-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361810
Decay rate for perturbations of stationary discrete shocks for convex scalar conservation laws
Hailiang Liu and Jinghua Wang.
Math. Comp. 66 (1997), 69-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377663
Analysis and convergence of a covolume method for the generalized Stokes problem
S. H. Chou.
Math. Comp. 66 (1997), 85-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372003
An analysis of a cell-vertex finite volume method for a parabolic convection-diffusion problem
Wen Guo and Martin Stynes.
Math. Comp. 66 (1997), 105-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372006
Preconditioning the Poincaré-Steklov operator by using Green’s function
Jinchao Xu and Sheng Zhang.
Math. Comp. 66 (1997), 125-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372010
An a posteriori error estimate for a first-kind integral equation
Carsten Carstensen.
Math. Comp. 66 (1997), 139-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372001
A stochastic particle method for the McKean-Vlasov and the Burgers equation
Mireille Bossy and Denis Talay.
Math. Comp. 66 (1997), 157-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370849
The trade-off between regularity and stability in Tikhonov regularization
M. Thamban Nair, Markus Hegland and Robert S. Anderssen.
Math. Comp. 66 (1997), 193-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1388891
Iterated solutions of linear operator equations with the Tau method
M. K. El-Daou and H. G. Khajah.
Math. Comp. 66 (1997), 207-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377662
A sinc-collocation method for initial value problems
Timothy S. Carlson, Jack Dockery and John Lund.
Math. Comp. 66 (1997), 215-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372000
A general framework for high-accuracy parametric interpolation
Knut Mørken and Karl Scherer.
Math. Comp. 66 (1997), 237-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372007
A globally convergent Lagrangian barrier algorithm for optimization with general inequality constraints and simple bounds
A. R. Conn, Nick Gould and Ph. L. Toint.
Math. Comp. 66 (1997), 261-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370850
Spherical Bessel functions and explicit quadrature formula
Riadh Ben Ghanem and Clément Frappier.
Math. Comp. 66 (1997), 289-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372005
The remainder term for analytic functions of symmetric Gaussian quadratures
Thomas Schira.
Math. Comp. 66 (1997), 297-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372009
Stieltjes polynomials and Lagrange interpolation
Sven Ehrich and Giuseppe Mastroianni.
Math. Comp. 66 (1997), 311-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1388888
A unifying convergence analysis of second-order methods for secular equations
A. Melman.
Math. Comp. 66 (1997), 333-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370854
The quasi-Laguerre iteration
Qiang Du, Ming Jin, T. Y. Li and Z. Zeng.
Math. Comp. 66 (1997), 345-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370851
Average equidistribution properties of compound nonlinear congruential pseudorandom numbers
Jürgen Eichenauer-Herrmann and Gerhard Larcher.
Math. Comp. 66 (1997), 363-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377661
On some inequalities for the gamma and psi functions
Horst Alzer.
Math. Comp. 66 (1997), 373-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1388887
Computational experiences on the distances of polynomials to irreducible polynomials
A. Bérczes and L. Hajdu.
Math. Comp. 66 (1997), 391-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377660
On solving relative norm equations in algebraic number fields
C. Fieker, A. Jurk and M. Pohst.
Math. Comp. 66 (1997), 399-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355008
Construction of high-rank elliptic curves with a nontrivial torsion point
Koh-ichi Nagao.
Math. Comp. 66 (1997), 411-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370855
On the Khintchine constant
David H. Bailey, Jonathan M. Borwein and Richard E. Crandall.
Math. Comp. 66 (1997), 417-431
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1377659
A search for Wieferich and Wilson primes
Richard Crandall, Karl Dilcher and Carl Pomerance.
Math. Comp. 66 (1997), 433-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372002
A large pair of twin primes
Tony Forbes.
Math. Comp. 66 (1997), 451-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372004

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Superconvergence in Galerkin finite element methods, by Lars B. Wahlbin.
Reviewer: D. N. Arnold
Math. Comp. 66 (1997), 457-461
Review information
Full-text PDF Free Access
Inverse problems in diffusion processes, edited by Heinz W. Engl and William Rundell.
Reviewer: M. Cheney
Math. Comp. 66 (1997), 457-461
Review information
Full-text PDF Free Access
Lattice methods for multiple integration, by I. H. Sloan and S. Joe.
Reviewer: Patrick Keast
Math. Comp. 66 (1997), 457-461
Review information
Full-text PDF Free Access
Integral transforms and their applications, by L. Debnath.
Reviewer: Nico M. Temme
Math. Comp. 66 (1997), 457-461
Review information
Full-text PDF Free Access